American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55P35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 69 found      Go to page: 1 2 3

[31] Stephen D. Theriault. Anick's spaces and the double loops of odd primary Moore spaces. Trans. Amer. Math. Soc. 353 (2001) 1551-1566. MR 1709779.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Greg Arone. The Mitchell-Richter filtration of loops on Stiefel manifolds stably splits. Proc. Amer. Math. Soc. 129 (2001) 1207-1211. MR 1814154.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Björn Schuster and Nobuaki Yagita. Transfers of Chern classes in BP-cohomology and Chow rings. Trans. Amer. Math. Soc. 353 (2001) 1039-1054. MR 1804412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Bert Wiest. Loop spaces and the compression theorem. Proc. Amer. Math. Soc. 128 (2000) 3741-3747. MR 1691010.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Paul Selick and Jie Wu. On natural coalgebra decompositions of tensor algebras and loop suspensions. Memoirs of the AMS 148 (2000) MR 1706247.
Book volume table of contents   

[36] J. M. Møller and D. Notbohm. Connected finite loop spaces with maximal tori. Trans. Amer. Math. Soc. 350 (1998) 3483-3504. MR 1487627.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Paul Silberbush and Jack Ucci. On the suspension order of $(RP^{2m})^{[k]}$ . Proc. Amer. Math. Soc. 126 (1998) 1867-1872. MR 1443856.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Vladimir V. Vershinin. On homological properties of singular braids. Trans. Amer. Math. Soc. 350 (1998) 2431-2455. MR 1443895.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] W. G. Dwyer and J. M. Møller. Homotopy fixed points for cyclic $p$-group actions. Proc. Amer. Math. Soc. 125 (1997) 3735-3739. MR 1443150.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Jesper M. Møller. Homotopy Lie groups . Bull. Amer. Math. Soc. 32 (1995) 413-428. MR 1322786.
Abstract, references, and article information   
View Article: PDF

[41] Nicholas J. Kuhn, Michael Slack and Frank Williams. Hopf constructions and higher projective planes for iterated loop spaces . Trans. Amer. Math. Soc. 347 (1995) 1201-1238. MR 1282890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Justin R. Smith. Iterating the cobar construction. Memoirs of the AMS 109 (1994) MR 1208225.
Book volume table of contents   

[43] Larry Smith. Finite loop space with maximal tori have finite Weyl groups . Proc. Amer. Math. Soc. 119 (1993) 299-302. MR 1181174.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] W. G. Dwyer and C. W. Wilkerson. A new finite loop space at the prime two . J. Amer. Math. Soc. 6 (1993) 37-64. MR 1161306.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Yves Félix and Jean-Claude Thomas. Loop space homology of spaces of small category . Trans. Amer. Math. Soc. 338 (1993) 711-721. MR 1134757.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] David J. Anick. Single loop space decompositions . Trans. Amer. Math. Soc. 334 (1992) 929-940. MR 1145728.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] John McCleary and Dennis A. McLaughlin. Morava $K$-theory and the free loop space . Proc. Amer. Math. Soc. 114 (1992) 243-250. MR 1079897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Luca Quardo Zamboni. A Chern character in cyclic homology . Trans. Amer. Math. Soc. 331 (1992) 157-163. MR 1044967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Yves Félix, Stephen Halperin and Jean-Claude Thomas. Adams' cobar equivalence . Trans. Amer. Math. Soc. 329 (1992) 531-549. MR 1036001.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] C. P. Boyer, J. C. Hurtubise, B. M. Mann and R. J. Milgram. The Atiyah-Jones conjecture . Bull. Amer. Math. Soc. 26 (1992) 317-321. MR 1130447.
Abstract, references, and article information   
View Article: PDF

[51] Yves Félix, Stephen Halperin and Jean-Claude Thomas. Elliptic spaces. Bull. Amer. Math. Soc. 25 (1991) 69-73. MR 1085825.
Abstract, references, and article information   
View Article: PDF

[52] Rolf Schön. Effective algebraic topology. Memoirs of the AMS 92 (1991) MR 1055531.
Book volume table of contents   

[53] Thomas J. Hunter. On $H\sb *(\Omega\sp {n+2}S\sp {n+1};{\bf F}\sb 2)$ . Trans. Amer. Math. Soc. 314 (1989) 405-420. MR 946423.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] E. Fadell and S. Husseini. A note on the category of the free loop space . Proc. Amer. Math. Soc. 107 (1989) 527-536. MR 984789.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Frank Williams. The $H$-deviation of a lift . Proc. Amer. Math. Soc. 104 (1988) 1291-1295. MR 931748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Fred R. Cohen, Donald M. Davis, Paul G. Goerss and Mark E. Mahowald. Integral Brown-Gitler spectra . Proc. Amer. Math. Soc. 103 (1988) 1299-1304. MR 955026.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] C. A. McGibbon and C. W. Wilkerson. Loop spaces of finite complexes at large primes . Proc. Amer. Math. Soc. 96 (1986) 698-702. MR 826505.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] H. E. A. Campbell, F. P. Peterson and P. S. Selick. Self-maps of loop spaces. I . Trans. Amer. Math. Soc. 293 (1986) 1-39. MR 814910.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] H. E. A. Campbell, F. R. Cohen, F. P. Peterson and P. S. Selick. Self-maps of loop spaces. II . Trans. Amer. Math. Soc. 293 (1986) 41-51. MR 814911.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] David J. Anick. On monomial algebras of finite global dimension . Trans. Amer. Math. Soc. 291 (1985) 291-310. MR 797061.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 69 found      Go to page: 1 2 3